# SDR DXTA2024110701042

- Difficulty date: November 3, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 8,815 hours, 6,969 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: DAP0010301
- Part serial: 51LW
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRK FAIL YELLOW CAS: ON CLIMB OUT OUT OF MSY WE GOT A BRK FAIL CAS THAT NEVER EXTIGUISHED. WE DIVERTED TO KIND, FOLLOWED QRH PROCEDURES AND LANDED WITH EMERGENCY BRAKE. CORRECTIVE ACTION; REPLACED LH WHEEL SPEED TRANSDUCER. PERFORMED TAXI CHECKS AND OPS CHECKS GOOD. WORK PERFORMED WITH REFERENCE TO PHENOM 300 AMM 32-41-06 AND 29-12-03
